I'm taking Lyrica to quiet the nerve pain into my leg... I do have bladder "issues", but, not incontinemce ...
OmegaMusic7; This is listed in the side effects of Drug.com in the section that this should go away with continued use but if it is to continue to check with your doctor most the time these take care of themselves within 1-2 weeks if it does not than call and check with your doctor. this is what is listed.((loss of bladder control ))) in the rare section of side effects and should go away. hope that helps you Chuck1957
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2013 • 3 answers
Posted 6 Jul 2014 • 4 answers
Posted 7 Apr 2016 • 1 answer
Posted 16 Aug 2016 • 0 answers
Posted 15 May 2017 • 2 answers